# SDR UPS08651915

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S SIDE WINDOW BINDS WHEN OPENING OR CLOSING.  FOUND CAPTAIN'S WINDOW SEAL LOOSE ON TOP OF WINDOW FRAME AND INTERFERING WITH WINDOW OPERATION, SECURED SEAL PER B767 MM 56-11-11-4.3, OK FOR SERVICE.
